Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:[1]
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:6
  • preuzimanja u poslednjih 30 dana:6

Sadržaj

članak: 7 od 7  
Back povratak na rezultate
2002, br. 6, str. 21-64
The strengthening and weakening instrument: Comparability of topologies spaces
(naslov ne postoji na srpskom)
Mechanics and Mathematics Fact of I. Javakhishvili, Tbilisi State University
Ključne reči: indicator of nearness; (i,j)-dense in itself set; (i,j)-perfect set; (i,j)-scattered set; (i,j)-Baire space; almost; (i,j)-Baire space; (i,j)-small inductive dimension; (i,j)-large inductive dimension
Sažetak
(ne postoji na srpskom)
Along with noncom parable topologies, the paper concentrates on situations, where in a bitopological space one topology is finer than the other, which is frequently encountered in applications. In this context, different families of sets are considered and the bitopological modification of the Cantor-Bendixson theorem is proved. The three operators are defined, which characterize the degrees of nearness of the four boundaries of any set, tangency of topologies, S-, C- and N-relations, and thus make it possible to compare small inductive dimensions at some special point. Furthermore, different properties of pair wise small and pair wise large inductive dimensions are studied. In the final part, the conditions are given, under which a bitopological space preserves the property to be an (i, j)-Baire space to the image and preimage. Relations between pair wise small and large inductive dimensions of the domain and the range of a d-closed and d-continuous function are investigated.
Reference
Alegre, C., Ferrer, J., Gregori, V. (1999) On pairwise Baire bitopological spaces. Publ. Math. Debrecen, 55, 2, 3-15
Arhangelskii, A.V., Ponomarev, V.L. (1974) Fundamentals of general topology in problems and exercises (Russian). Moscow: Nauka
Arhangelskii, A.V., Bokalo, B.M. (1987) General conception of the tangency of topologies. u: Abstr. Baku Inter. Conf. Top. Appl., Part II, str. 19
Ćirić, D.M. (1974) Dimension of bitopological spaces. Mathematica Balkanica, 4, 99-105
Dvalishvili, B. (2002) Bitopological spaces: Theory, relations with generalized algebraic structures and applications. Monograph (to appear)
Dvalishvili, B.P. (1974) On dimension of bitopological spaces. Soob. Acad. Sci. Georgian SSR, Russian, 76, 149-52
Dvalishvili, B.P. (1977) On dimension and some other problems of the theory of bitopological spaces. Proc. Tbilisi Math. Inst., Russian, 56, 15-51
Dvalishvili, B.P. (1978) Some principal questions of the theory of bitopological spaces. Tbilisi State Univ, Russian, Cand. of Science Thesis
Dvalishvili, B.P. (1990) Bitopology and the Baire category theorem. u: Abstr. Tartu Conf. Problems of Pure Appl. Math., 90-93
Dvalishvili, B.P. (1994) Investigations of bitopologies and their applications. Tbilisi State Univ, Dissertation for the Doctor of Science Degree
Dvalishvili, B.P. (2002) Bitopological and algebraic structures in the context of Baire-like properties and generalized Boolean algebras. Journal of Mathematical Sciences, 111, br. 1, 3227-3338
Fuglede, B. (1971) The quasi topology associated with a accountably sub additive set function. Grenoble: Ann. Inst. Fourier, 21, 1123-169
Jelić, M. (1974) Certain properties of dimension functions in bitopological spaces. Mathematica Balkanica, 4, 309-311
Jelić, M. (1974) Some dimension functions in bitopological spaces. Matematički vesnik, 12(26), 38-42
Kelly, J.C. (1963) Bitopological spaces. Proceedings of the London Mathematical Society, 13, 71-89
Kuratowski, K. (1921) Sur l'opération a de l'analysis situs. Fundamenta Mathematicae, 3, 182-199
Kuratowski, K. (1966) Topology. Moscow: MIR, vol. 1, Russain
Lukeš, J., Maly, J., Zajiček, L. (1986) Fine topology methods in real analysis and potential theory. Lecture Notes in Mathematics, 472-
Pervin, W.J. (1987) Connectedness in bitopological spaces. u: Nederl. Akad. Wetensch. Proc., Ser. A70
Reilly, I.L. (1970) Quasi-gauges, quasi-uniformities and bitopological spaces. Urbana-Champaign: University Illinois - Illinois Library, Un published Ph. D. Thesis
Reilly, I.L. (1973) Zero dimensional bitopological spaces. Nederl. Akad. Wetensh. Pr. Ser. A76, Indag Math., 35, 127-131
Singal, A.R. (1971) Remarks on separation axioms, Gen. Topol. Rel. Mod. Anal. Algeb. u: Proc. Kanpur Topol. Conf., 1968, Prague, 265-296
Singal, M.K., Singal, A.R. (1974) On some pairwise normality conditions in bitopological spaces. Publ. Math. Debrecen, 21, 71-81
Swart, J. (1971) Total disconnectedness in bitopological spaces and product bitopological spaces. u: Nederl. Akad. Wetensch. Proc., Ser. A74, Indag. Math., 33, 135-145
Todd, A.R. (1981) Quasiregular, pseudocomplete, and Baire spaces. Pacific Journal of Mathematics, 95, 1, 233-250
Weston, J.D. (1957) On the comparison of topologies. Journal of the London Mathematical Society, 32, 342-354
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor0206021D
objavljen u SCIndeksu: 02.06.2007.

Povezani članci

Nema povezanih članaka